# SDR DALA1171036817

- Difficulty date: December 3, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 38,201 hours, 11,569 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME DENTED STA 580 BETWEEN STR 24 & 25L.  REMOVED DAMAGED FRAME SECTION, FABRICATED REPAIR SPLICE AND ANGLES AND INSTALLED REF B757 SRM 53-00-07.  DURING HMV AT ST AEROSPACE SAN ANTONIO.
